MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SYRINGE, LUER LOCK, STERILE, 20ML

MEDLINE INDUSTRIES LP; SYRINGE, LUER LOCK, STERILE, 20ML
Catalog Number SYR120010Z
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there were multiple incidents where the syringes were "broken while still in the package, had holes in the tips, or were too brittle and broke when trying to use them".The customer reported all incidents that happened prior to patient involvement, an additional syringe was utilized to complete the procedure, and there was no impact to the patient.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that there were multiple incidents where the syringes were "broken while still in the package, had holes in the tips, or were too brittle and broke when trying to use them".

Common Device Name
SYRINGE, LUER LOCK, STERILE, 20ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key19111317
Report Number1417592-2024-00503
Device Sequence Number7722350
Product Code FMF
UDI-Device Identifier30080196310221
UDI-Public30080196310221
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSYR120010Z
Device Lot Number220602
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown